# SDR FDEA202401220212

- Difficulty date: January 22, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 63,645 hours, 30,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A53410767204
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO COMPT FWD PARTITION LINING SUPPORT FOUND CORROSION AT FR 54 UNDER FLOOR   STRUCTURE Y450~Y-450 CORROSION BRACKET REPLACED NEW PART, INSTALLED WITH RIVETS. I.A.W A300-600 SRM 51-72-  10-001, PAGE 2 AND 51-40-21-001, PARA 6, PAGE 7B-23, AS PER GMM 6-2-10
